Concerning a class of similarity tests
Matematičeskie zametki, Tome 58 (1995) no. 4, pp. 536-546
Cet article a éte moissonné depuis la source Math-Net.Ru
A two-parameter generalization of Jaccard's index of similarity is proposed as a class of measures for testing the homogeneity of two independent multinomial samples. The power approach used in modern asymptotic theory of decomposable statistics is applied to the asymptotic analysis of these measures. The asymptotic analysis is amplified by numerical tabulation yielding an asymptotically optimal similarity test in this class of measures.
@article{MZM_1995_58_4_a5,
author = {G. I. Ivchenko and O. V. Polepchuk and S. A. Khonov},
title = {Concerning a~class of similarity tests},
journal = {Matemati\v{c}eskie zametki},
pages = {536--546},
year = {1995},
volume = {58},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_58_4_a5/}
}
G. I. Ivchenko; O. V. Polepchuk; S. A. Khonov. Concerning a class of similarity tests. Matematičeskie zametki, Tome 58 (1995) no. 4, pp. 536-546. http://geodesic.mathdoc.fr/item/MZM_1995_58_4_a5/
[1] Jaccard P., “Nowelles recherches sur la distribution florale”, Bull. Soc. Vandoise des Sc. Nat., 44 (1908), 223–270
[2] McCormick W. P., Lyons N. I., Hutcheson K., “Distributional properties of Jaccard's index of similarity”, Commun. Statist.-Theory Meth., 21:1 (1992), 51–68 | DOI | MR | Zbl
[3] Ivchenko G. I., Khonov S. A., “Ob otsenivanii chisla klassov po nepolnoi infopmatsii”, Statisticheskie metody otsenivaniya i ppovepki gipotez, Perm. un-t, Perm, 1993
[4] Ivchenko G. I., Levin V. V., “Asimptoticheskaya normalnost odnogo klassa statistik v polinomialnoi skheme”, Teoriya veroyatn. i ee primen., 21:1 (1976), 190–195 | MR | Zbl
[5] Rao S. R., Lineinye statisticheskie metody i ikh primeneniya, Nauka, M., 1968 | MR | Zbl